# SDR KBM2004F00130

- Difficulty date: May 31, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: EIT303201A
- Part serial: 106735968
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 EA MAIN ROTOR FREQUENCY ADAPTER HAS A CRACK LENGTH BLISTER OUT OF LIMITS, SN 10659.  REMOVED AND REPLACED.
